# SDR LD22003F00000

- Difficulty date: March 6, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N23M
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 579
- Engine: Rroyce BR700710A110
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 1159SC15043
- Part serial: WT174
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS WERE FOUND IN THE NR ROTOR DRIVE CLIPS.  A NEW BRAKE UNIT WAS INSTALLED.  MFG ARE WORKING ON NEW DESIGNS TO CORRECT THESE PROBLEMS.
